Open Access
2001/2002 Errata: Typical Continuous Functions are not Chaotic in the Sense of Devaney
Roy A. Mimna
Real Anal. Exchange 27(1): 397-400 (2001/2002).

Abstract

The author gives corrected statements of results in [M] and a corrected proof of Theorem 1 of [M].

Citation

Download Citation

Roy A. Mimna. "Errata: Typical Continuous Functions are not Chaotic in the Sense of Devaney." Real Anal. Exchange 27 (1) 397 - 400, 2001/2002.

Information

Published: 2001/2002
First available in Project Euclid: 6 June 2008

zbMATH: 1012.37010
MathSciNet: MR1778547

Subjects:
Primary: 26A18 , 54H20‎

Keywords: Devaney's chaos , sensitive dependence on initial conditions , typical continuous functions

Rights: Copyright © 2001 Michigan State University Press

Vol.27 • No. 1 • 2001/2002
Back to Top